MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER NEUTRAL 40 MM I.D.; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER NEUTRAL 40 MM I.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog number:00877504002 lot number:3009340 brand name: biolox head.Catalog number: 00875705601 lot number: 64630388 brand name: acetabular cup.Catalog number:00771101140 lot number: 63201856 brand name: femoral stem.Report source: study: mymobility.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product remains implanted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2021 - 01626 and 0001822565 - 2021 - 02911.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies related to the event were found.Root cause was unable to be determined.Medical records identified the following: the patient underwent an initial total hip arthroplasty due to osteoarthritis.Zimmer biomet components were implanted without any complications.The patient later had severe pain and trochanteric bursitis.The physician recommended seeing a pt along with icing the hip and more rest.No other finding/complication related to the reported event was noted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient experienced severe pain and was diagnosed with trochanteric bursitis approximately six (6) months post implantation.The surgeon recommended physical therapy, rest, and ice.The outcome was tolerated, and the patient showed improvement at the one (1) year follow up with moderate pain.Additional information on the reported event is unavailable.

Brand Name
LINER NEUTRAL 40 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12614949
Report Number0001822565-2021-02910
Device Sequence Number7083365
Product Code LPH
UDI-Device Identifier00889024149205
UDI-Public(01)00889024149205(17)250131(10)64551639
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091508
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue Number00875101240
Device Lot Number64551639
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight84